Have stopped taking Remeron. all I take now is lorazapan, three times a day. Doc. suggested Zoloft ... any feedback.
Nausea and depression are generally not linked. Have you just recently stopped the remeron? It may be due to that.
If you would like to read the reveiws of zoloft, go to:
I wish you the very best and be careful that the depression doesn't sneak back since you are no longer on an antidepressant.
Dear clair64 dont go onto Zoloft because its in my experiance a bad drug that does not work as well as doctors think .
I know this because I was on it for a period of eight years.Its only recently that I have been taken off this drug & put on Pristiq with so far less side effects.! With Zoloft I experianced terrible side effects like skin problems, stomake cramps, sweating excessively, headakes, nausea,cramps in my legs at night also diarrhea every day I had to wear pad's when out shopping.Also to be taken off this drug is hard because it caused me personally terrible side effects , heart pulpatations, headakes, chills, nausea also sleeping problems to the extent that I was unable to sleep at all.I have been on Pristiq now for just over a week,it did not help me with sleeping so got advice from a site called theroadback that offered free advice to me to overcome this issue with sleeping, they said to try herbs & one particular one was Valerian Forte (for insomnia ) well since being on a dose of 2000 mg a day my sleeping pattern has returned back to normal which is fantastic.You must do research yourself on these drugs so you can then make a positive choice as to what drug you want to take, also ask your doctor more questions ( write then down on paper the things you want to know the positives & negatives of these drugs so you dont forget ) only then will you know what you want to do !! good luck on your quest, I wish you all the best ! much love Candypq
I think your nausea is also caused by anxiety and your depression. Your worried the meds are going to cause you side effects. Your not relaxed. Try to find something to relax you, try to do something you enjoy. A warm bath maybe. Then let the med take its time to work. I takes awhile for antidepressants to work. Some of the side effects like nausea go away after a week of two. Hope this helps you. Smiley happy
I have never heard of feeling sick while Depressed, I been on lorazepam for 16 years so I don't think it's that, it's more like you coming off your Antidepressants, coming off them to quick or Sudden can give you all kinds of Symptoms, Feeling sick is one of them. I'm abit Worried that your only taking lorazepam,as you well know lorazepam is a downer. I'm not a betting man but not taking a Antidepressant while on lorazepam could muck your head up. I don't know how bad your Depression is but I would Consider going back on uptake Antidepressant . I know your question was about Feeling sick while Depressed,so the only thing I can think of is coming off Antidepressants, how quick did you come off of them, sorry I couldn't help much. Keep safe eddie. Ps I was on Mirtazapine like you good for sleep but god don't you eat a lot, well I did, so I Swapped over to Trazodone and my food bill has come done.lol
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi I was just wondering if 50mg of zoloft could help with nausea and no appetite? due to depression?
Posted 2 Oct 2010 • 1 answer
Posted 17 Jul 2013 • 1 answer
Posted 17 Jan 2014 • 5 answers
My Dr. Changed my script from Zoloft 50mg. To Remeron 30 mg. Now Im so dizzy... no break in between?
Posted 26 Jul 2014 • 2 answers
Posted 2 Apr 2015 • 1 answer